# SDR AU990416038

- Difficulty date: April 8, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-32-300
- Engine: Lyc IO540K1A5
- Propeller: Hartzl HCC2YK1
- System (JASC): 6122 · Propeller Governor
- Part: Spring
- Part number: 57A3107
- Condition: Cracked
- Location: Relief Valve
- Component: Hartzl, F44A
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AU) PROPELLER GOVERNOR WAS DISMANTLED AND THE SPRING ON THE RELIEF VALVE WAS FOUND CRACKED AT THE BOTTOM THREE COILS. A NEW PART WAS INSTALLED.
